# SDR J7SA2019123129001

- Difficulty date: December 29, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N410FX
- Make and model: Emb EMB-545
- Aircraft serial: 55010025
- Aircraft time: 2,512 hours, 1,673 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Filter
- Condition: Dirty
- Location: Seal Reg Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  COULD HEAR AN AIR NOISE COMING FROM CABIN.  CABIN ALTITUDE WAS CLIMBING EXCESSIVELY. CYAN DOOR PAX SEAL FAIL CAS MESSAGE.  LEVELED OFF AT 12000 FT AND PERFROM THE CABIN ALTITUDE HIGH CHECKLIST AND PRESSING THE CABIN DUMP BUTTON. PER OMS DOWNLOAD REPORT, PERFORMED FIM 36-16-00, NO DISCREPANCIES NOTED, CAS MESSAGE NOT ILLUMINATED.  REMOVED,  INSPECTED, AND REINSTALLED MAIN DOOR PRESSURIZED SEAL REGULATOR VALVE FILTER IAW AMM 36-16-06,  NO DISCREPANCIES NOTED.  PERFORMED MDPS OSP CHECK IAW AMM 36-16-00,  SYSTEM OPS CHECKED GOOD.  NO OTHER FAULTS NOTED.  )EMERGENCY DECLARED
